MathSciNet Relay Station
MathSciNet bibliographic data
MR1162729 58F25 (34C25 34C37 58F22 70K99)
Vanderbauwhede, André; Fiedler, Bernold Homoclinic period blow-up in reversible and conservative systems. Z. Angew. Math. Phys. 43 (1992), no. 2, 292–318.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement